University Links: Home Page | Site Map
Covenant University Repository

The Generalized Inverted Generalized Exponential Distribution with an Application to a Censored Data

Oguntunde, P.E. and Adejumo, A. O. (2015) The Generalized Inverted Generalized Exponential Distribution with an Application to a Censored Data. Journal of Statistics Applications & Probability, 4 (2). pp. 223-230.

[img] PDF
Download (180Kb)

Abstract

We propose a two parameter Inverted Generalized Exponential (IGE) and a three parameter Generalized Inverted Generalized Exponential (GIGE) probability models as generalizations of the one-parameter Exponential distribution and some other distributions in the literature. We explore the statistical properties of the GIGE distribution and its parameters were estimated for both censored and uncensored cases using the method of maximum likelihood estimation (MLE). An application to a real data set is also provided to assess the flexibility of the GIGE distribution over some of its sub-models.

Item Type: Article
Uncontrolled Keywords: Censored, Exponential distribution, Generalizations, Inverted Generalized Exponential, Probability models, Uncensored.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 25 Sep 2015 14:44
Last Modified: 25 Sep 2015 14:44
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5491

Actions (login required)

View Item View Item